# SDR DALA2018032201834

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TYPE EXFOLIATION AT RT CUSP ANGLE STA 200. CORROSION LEVEL 2, RT CUSP ANGLE STA 200 WAS REPAIRED PER ETI-17-18-045 REV 1 AND ER/A 566866-14 REV ORIGINAL.
